# SDR DALA1135971601

- Difficulty date: May 13, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 60,418 hours, 8,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 522
- Part time: 31,122 hours, 4,627 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 522 BETWEEN STR 37L AND 38R HAS A LONG STRIP DENT. SKIN CATOGORY B REPAIR ACCOMPLISHED IAW SRM 53-00-01, FIG 201, REPAIR 1.
